# SDR UIEA2019072504849

- Difficulty date: July 25, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 88,830 hours, 18,889 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT DISPLAY OF R PACK TEMP EICAS IN CRUISE AND APCH/DESCENT. NO ACTIVATION OF MASTER CAUTION. ( PERFORMED FIM 21-51 FT 803, PACK TEMP CONT BITE FAULTED "RAM INLET ACTR". RESET CONTROLLER, PERFORMED BITE, FAULT CLEARED. RT PACK OPS CK GOOD IAW AMM 21-51-00. )
